Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Asymptotic behavior of the solutions of nonhomogeneous differential equations

Author: T. F. Bridgland
Journal: Proc. Amer. Math. Soc. 12 (1961), 546-552
MSC: Primary 34.50
MathSciNet review: 0126018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, On an application of a Banach-Steinhaus theorem to the study of the boundedness of solutions of nonlinear differential and difference equations, Ann. of Math. vol. 49 (1948) pp. 515-522. MR 0026198 (10:121b)
  • [2] R. G. Cooke, Infinite matrices and sequence spaces, London, Macmillan, 1950. MR 0040451 (12:694d)
  • [3] L. Cesari, Proprietà asintotiche delle equazioni differenziali lineari ordinarie, Rend. Sem. Mat. Univ. Roma vol. 3 (1940) pp. 171-193.
  • [4] A. C. Zaanen, Linear analysis, Groningen, Erven P. Noordhoff, 1956.
  • [5] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Berlin, Springer, 1959. MR 0118904 (22:9673)
  • [6] H. A. Antosiewicz and P. Davis, Some implications of Liapunov's conditions for stability, J. Rational Mech. Anal. vol. 3 (1954) pp. 447-457. MR 0064952 (16:361d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society